Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    will antinflamatory still work if bottle not shaken-didn't know it had to be ...
    avatar
    onecat posted:
    Husband on Accuvail and prednisolone ac1%... i administer the drops - with regard to the Prednisolone the only 'shaking' has been when i tip the bottle to adminster the drop ...it comes out 'milky-white' if that means anything but i didn't know it was to be shaken ...does that mean this medication has been useless for a month? thanks in advance ..
    Reply
     
    avatar
    Alan M Kozarsky, MD responded:
    Not useless but perhaps less effective than if you had shaken the bottle. Best to shake bottle.
     
    avatar
    onecat replied to Alan M Kozarsky, MD's response:
    Thank you again for your help... now weaning off - only thing i know was that the liquid was always 'milky-colored' (compared refil once i realized to shake the bottle!) ....important lesson tho is to read instructions carefully - unfortunately on first bottle, the instructions were printed so small ''on the back of the label' (!) by the manufacturer with no add'l 'warning' labels by the dispensing pharmacy that i never saw it ! However a refill at new pharmacy had its own huge yellow warning label ON THE FRONT of label about shaking thoroughly !!
    Interesting that manufacturers print these 'warnings' so small but the patients are those with eye problems !!! almost an oxymoron !!


    Featuring Experts

    Alan Kozarsky, MD, is one of the leading corneal, cataract, and vision correction specialists in the country and was selected again this year by Atla...More

    Helpful Tips

    Tips to fight eye puffiness
    Here are tips that you may find it useful to get rid puffy eyes . Watch your alcohol intake. Becaue it can cause yes bloated if you ... More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.